# SDR SWAA2019070534545

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,310 hours, 45,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LOOSE.  TIGHTENED SCREWS IAW SIP.
